[Ibogaine] newbie intro + mixing Ibo and Kratom question

sitkaa athabaskana at gmail.com
Sun Jan 25 01:11:28 EST 2009


This begs the question: can repeated lose dosages of Ibogaine hcl be
addictive? Personally, I doubt it - but I have been proven wrong many times
on this list.


BTW, FYI :
http://radicalfilms.co.uk/2009/01/04/cell-phones-can-and-are-being-used-as-bugs-highly-recommended/

(1st half has to do with cell phones, 2nd half deals with email - as P.K.
Dick taught us... But still, it hardly scratches the surface. The end is
nie, and we can't even talk about who is doing it.)



On Sat, Jan 24, 2009 at 11:37 AM, Matt Shriver <ibogamail at gmail.com> wrote:

>  Hi George
>
> The protocol for the list is basically post whatever you want with the
> understanding that if it isn't vaguely ibogaine or Philip K Dick related
> some people might get a little irritated.  Most won't, or at least most
> won't say anything.  And life will go on.
>
> I doubt you will find very much experience with a long, slow ibogaine detox
> here.  In fact I am less than convinced of the feasibility of such a thing
> myself.  Although it is dangerous, I have heard of using low dose ibogaine
> to taper an opiate dependence by taking the two concurrently.  The idea
> being that the low dose of ibogaine will lower your tolerance enough to
> reduce opiate intake over time.  The dangerous part being that if you take
> ibogaine concurrently with opiates you may well lower your tolerance enough
> to make the opiate dose fatal.
>
> If you are able to reduce the opiate dose sufficiently, either through this
> method or just normal tapering, then the flood dose needed to do a more
> traditional ibogaine detox need not be so large.
>
> I have never messed with kratom and based on what I have read about it I
> would never risk touching it now.  It totally sounds like it would be
> addictive for me and I have no interest in becoming addicted to anything
> again.  But others here might be able to shed some light on the relationship
> between kratom and ibogaine.
>
> I am curious though, is this description "On a full detox, I need A+E/ER
> care within hours of starting. Extremely laboured breathing, heart pain and
> palpitations, postural hypotension so bad I faint with uncontrollable spasms
> on the way down to the floor, think.....bad imitation of Elvis shaky legs
> dance!" something that actually happened when you took ibogaine?  I am not
> sure I understand what you were saying.  If you are saying this is something
> that happened when you took ibogaine in the past then if I were you I would
> be sure to get a total checkup before even touching a small dose again.
> Some of these symptoms sound like they could be the presyncope (or syncope
> if you actually lost consciousness) that is a sign of prolonged QT syndrome
> which really only has one other symptom which is sudden death.  If you do
> have prolonged QT you probably really shouldn't consider ibogaine an option
> for you at all.
>
> Matt
>
>
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090125/93130c40/attachment.html>


More information about the Ibogaine mailing list